# SDR 2002FA0000430

- Difficulty date: March 14, 2002
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N6749E
- Make and model: Beech F90
- Aircraft serial: LA43
- Engine: Pwa PT6A60A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 998201005
- Condition: Corroded
- Location: Mlg
- Part time: 7,201 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 6 YEAR LANDING GEAR INSPECTION IAW MFG SPECIAL INSPECTION, FOUND CYLINDER ASSEMBLY IN NOSE GEAR HAD SEVERE CORROSION ON INTERNAL BORE.
